# SDR AALA202107239198

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON RIGHT HAND HORIZONTAL STABILIZER HINGE ARM 4 ELEVATOR BUSHING. REPLACED ELEVATOR HINGE ARM 4 PLAIN BUSHING PER CMM TASK 55-21-15-300-805-A01.
